Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


On the injectivity of Frobenius on $p$-adic period rings
HTML articles powered by AMS MathViewer

by Olivier Brinon PDF
Proc. Amer. Math. Soc. 150 (2022), 75-78 Request permission


We prove the injectivity of the Frobenius endomorphism on $\mathsf {B}_{\operatorname {cris}}$, $\mathsf {B}_{\max }$ and $\mathsf {B}_{\operatorname {st}}$.
  • O. Brinon and B. Conrad, CMI summer school notes on $p$-adic Hodge theory, Lecture notes, University of Hawaii at Manoa, Honolulu, Hawaii, June 15–July 10, 2009.
  • Pierre Colmez, Théorie d’Iwasawa des représentations de de Rham d’un corps local, Ann. of Math. (2) 148 (1998), no. 2, 485–571 (French). MR 1668555, DOI 10.2307/121003
  • Jean-Marc Fontaine, Le corps des périodes $p$-adiques, Astérisque 223 (1994), 59–111 (French). With an appendix by Pierre Colmez; Périodes $p$-adiques (Bures-sur-Yvette, 1988). MR 1293971
  • Jean-Marc Fontaine, Représentations $p$-adiques semi-stables, Astérisque 223 (1994), 113–184 (French). With an appendix by Pierre Colmez; Périodes $p$-adiques (Bures-sur-Yvette, 1988). MR 1293972
  • J.-M. Fontaine and L. Illusie, $p$-adic periods: a survey, Proceedings of the Indo-French Conference on Geometry (Bombay, 1989) Hindustan Book Agency, Delhi, 1993, pp. 57–93. MR 1274494
  • Takeshi Tsuji, $p$-adic étale cohomology and crystalline cohomology in the semi-stable reduction case, Invent. Math. 137 (1999), no. 2, 233–411. MR 1705837, DOI 10.1007/s002220050330
  • Takeshi Tsuji, Semi-stable conjecture of Fontaine-Jannsen: a survey, Astérisque 279 (2002), 323–370. Cohomologies $p$-adiques et applications arithmétiques, II. MR 1922833
Similar Articles
Additional Information
  • Olivier Brinon
  • Affiliation: IMB, Université de Bordeaux, 351, cours de la Libération, 33405 Talence, France
  • MR Author ID: 726266
  • ORCID: 0000-0001-6796-9543
  • Email:
  • Received by editor(s): February 12, 2021
  • Received by editor(s) in revised form: April 8, 2021
  • Published electronically: October 19, 2021
  • Communicated by: Romyar T. Sharifi
  • © Copyright 2021 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 150 (2022), 75-78
  • MSC (2020): Primary 11F85, 14F30, 11F80, 13A35
  • DOI:
  • MathSciNet review: 4335858